# SDR ABXA060086

- Difficulty date: February 9, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 57,641 hours, 54,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3913291501
- Condition: Corroded
- Location: Bs 1021-1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BETWEEN FS 1021 AND 1041, LONGERON 30 SPLICE HAD MINOR CORROSION.  REMOVED AND REPLACED LONGERON SPLICE AT STA 1021 TO 1041, LONGERON 30 IAW DC9 SRM 53-02.
